RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 7, Issue 2  


The relation between topological and algebro-geometric equisingularities according to Zariski
A. N. Varchenko
1
The cohomologies of Lie algebras of formal vector fields on the line
L. V. Goncharova
6
Periodicity of euler characteristic of real algebraic $(M-1)$-manifolds
D. A. Gudkov, A. D. Krakhnov
15
The existence of an infinite number of elliptic and hyperbolic periodic trajectories for a convex billiard
M. M. Dvorin, V. F. Lazutkin
20
The versality theorem
V. M. Zakalyukin
28
Holomorphic fiberings and multivalued functions of elements of a Banach algebra
A. G. Kostyuchenko, B. S. Mityagin
32
Holomorphic fiberings and multivalued functions of elements of a Banach algebra
V. Ya. Lin
43
On representations with a separable spectrum
Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman
52
New relations for the Euler characteristic of real algebraic manifolds
V. A. Romanov
62
New relations for the Euler characteristic of real algebraic manifolds
V. M. Kharlamov
74

Brief communications
Representations of exponential lie groups
I. K. Busyatskaya
79
Matrices connected with groups generated by mappings
E. A. Gutkin
81
Two theorems on modular curves
V. G. Drinfeld
83
Every $DF$-space is quasinormable
M. P. Kats
85
Theorems on commutants for operators which are near to isometries of the space $C$
A. K. Kitover
87
Interpolation of operators of weakened type
S. G. Krein, E. M. Semenov
89
Congruence modulo 16 in Hilbert's sixteenth problem. II
V. A. Rokhlin
91
On a conjecture of Gel'fand–Kirillov
N. N. Shapovalov
93
On the possible values of the index of Noetherian operators in a pair of Banach spaces
I. Ya. Shneiberg
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019